RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, Issue 9/1(110), Pages 28–34 (Mi vsgu396)  

Mathematics

On estimate of size of localization zone of carrier of solution to a semilinear elliptic equation

S. V. Pikulin

The Dept. of Analytical and Numerical Methods, Institution of Russian Academy of Sciences Dorodnicyn Computing Centre of RAS, Moscow, 119333, Russian Federation

Abstract: In this paper an estimate of size of localization zone of carrier of solution to the Dirichlet problem for a semilinear elliptic equation with measurable coefficients when the constant which limits the boundary conditions grows is defined more exactly.

Keywords: free boundary, dead space, localization of carrier of solution, semilinear elliptic equation, Dirichlet problem, generalized solution.

Full text: PDF file (130 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.95
Received: 30.09.2013

Citation: S. V. Pikulin, “On estimate of size of localization zone of carrier of solution to a semilinear elliptic equation”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, no. 9/1(110), 28–34

Citation in format AMSBIB
\Bibitem{Pik13}
\by S.~V.~Pikulin
\paper On estimate of size of localization zone of carrier of solution to a semilinear elliptic equation
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2013
\issue 9/1(110)
\pages 28--34
\mathnet{http://mi.mathnet.ru/vsgu396}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu396
  • http://mi.mathnet.ru/eng/vsgu/y2013/i91/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:105
    Full text:37
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020